Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for constipation and vomiting

Hi sir,My grandfather aged about 85yrs,he is suffering from Constipation,yesterday he had black vomiting,he is on Antihypertensive drugs(Metoprolol Succinate) and Antiplatelets(Aspirin+Clopidogrel+Atorvastatin)could u suggest me the reason for balck vomiting....thanku
Fri, 30 Jan 2015
Report Abuse
General & Family Physician 's  Response
Hello there,
The potential reason for black vomitting in your grandfather's case seems to be bleeding within the food pipe. The blood gets broken down into acidified iron by the stomach acid and in turn causes black colored vomitting. With the antiplatelets he is taking bleeding can occur. Please take him to a gastroenterologist to get him evaluated.
Hope this helps,
Dr Arun a
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take medication that causes me to be constipated and I try to make sure that I go everyday, but this is the second time I have a very ugly b....